A 31-year-old member asked:
What is the treatment for desyrel (trazodone) overdose?
2 doctor answers • 6 doctors weighed in
Psychiatry 38 years experience
Desyrel (trazodone) OD: Treatment = emergency room 911 immediately.
Created for people with ongoing healthcare needs but benefits everyone.
5.8k viewsReviewed >2 years ago
Psychiatry 33 years experience
2.8k viewsReviewed >2 years ago
Last updated Jan 20, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.